# SDR DALA1035089853

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CABIN FLOOR PANEL NR76 HAS 1EA HAT CHANNEL CRACKED AND 1EA CHAFED THRU FABRICATED NEW PANEL IAW ERA 486157-14. REMOVED HAT CHANNELS FROM PANEL 76. DRILLED, DEBURRED AND COUNTERSUNK HOLES.  ALODINED AND PRIMED FLOOR PANEL AND HAT CHANNELS.INSTALLED HAT CHANNELS AND CUT OUT ANGLE IAW  SRM 51-30-2, SRM 53-23-0, FIG 5 AND DWG 9957717.
